# SDR SWAA2016101308719

- Difficulty date: October 3, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 48,500 hours, 27,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT NOSE SKIN CRACKED AT STATION 85.19.  REPAIRED SKIN IAW SRM.
